MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 392 days after the primary which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humelock reversed ta6v cementless glenoid baseplate w/peg ti/ha ø24mm, +6mm lateralized, humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø36mm, humeral cup standard pe/ta6v ø36/+3, two standard screw ta6v ø4.5mm l.30mm and two standard screw ta6v ø4.5mm l.25mm was explanted due to dislocation and replaced with offset taper adapter ta6v ø24 / ø10 and centered head 50x21.Fx v135® humelock stem ta6v ø32/08 l.120mm cementless ti/h was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 392 days after the primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx products.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
8002800775
MDR Report Key25781576
Report Number3014128390-2026-00033
Device Sequence Number9608059
Product Code PHX
UDI-Device Identifier03701037316795
UDI-Public03701037316795
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0026
Device Lot NumberT0742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART- 103-0803 LOT- V1325; PART- 105-3610 LOT- V1736; PART- 109-4525 LOT- V2687 QTY- 2; PART- 109-4530 LOT- V2689 QTY- 2
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown